Mortrin IB Caplets Lil Drug is a pain reliever and fever reducer that contains 200mg of ibuprofen per caplet. This travel pack comes with 4 coated caplets and a pack quantity of 6, making it easy to take with you on the go. It is designed to temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, and to temporarily reduce fever. Please note that ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), and shock.
Motrin IB Ibuprofen USP 200mg Tablets & Fever Reducer
$2.99
Mortrin IB Caplets Lil Drug is a pain reliever and fever reducer that contains 200mg of ibuprofen per caplet. This travel pack comes with 4 coated caplets and a pack quantity of 6, making it easy to take with you on the go. It is designed to temporarily relieve minor aches and pains due to…
16 in stock
Reviews
There are no reviews yet.